An analytical Technique for Solving New Computational Solutions of the Modified Zakharov-Kuznetsov Equation Arising in Electrical Engineering


Islam S., Alam M. N. , Fayz-Al-Asad M., Tunç C.

JOURNAL OF APPLIED AND COMPUTATIONAL MECHANICS, vol.7, no.2, pp.715-726, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.22055/jacm.2020.35571.2687
  • Title of Journal : JOURNAL OF APPLIED AND COMPUTATIONAL MECHANICS
  • Page Numbers: pp.715-726

Abstract

The modified (G'/G)-expansion method is an efficient method that has appeared in recent times for solving new computational solutions of nonlinear partial differential equations (NPDEs) arising in electrical engineering. This research has applied this process to seek novel computational results of the developed Zakharov-Kuznetsov (ZK) equation in electrical engineering. With 3D and contour graphical illustration, mathematical results explicitly exhibit the proposed algorithm's complete honesty and high performance.